Massive hypertriglyceridemia associated with paclitaxel; a case report
No Preview Available
Citations
Altmetric:
Altmetric::
Files in this item
Editor
Date
2022-08-01
Source Title
Gynecologic Oncology Reports
Publisher
ELSEVIER SCIENCE INC
Melbourne Authors
Affiliation
Medicine, Western Health
Document Type
Journal Article
Subject Code
Citations
Koneshamoorthy, A., Hulse, D., Yuen Chong, C., Krishnamurthy, B., Ananda, S. & Hamblin, P. S. (2022). Massive hypertriglyceridemia associated with paclitaxel; a case report. Gynecologic Oncology Reports, 42, https://doi.org/10.1016/j.gore.2022.101030.
Access Status
Open Access
Access URL
Open Access URL
Open Access at PMC
Linked Resource URL
NHMRC Grant Code
ARC Grant Code
Description
Abstract
This report describes a patient who developed massive hypertriglyceridemia (12,488 mg/dL or 141 mmol/L) during paclitaxel and carboplatin adjuvant chemotherapy for high grade serous fallopian tube carcinoma. Paclitaxel was thought to be the causative agent and she had normal triglyceride levels following a change to carboplatin and gemcitabine. To our knowledge, this is the highest reported triglyceride level associated with paclitaxel. Measurement of serum lipids should be considered in individuals receiving taxane chemotherapy, especially in those with type 2 diabetes mellitus or a history of dyslipidemia.